# SDR COMA0160533

- Difficulty date: July 28, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 14,735 hours, 14,543 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 434419883
- Condition: Malfunctioned
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING OVERHEAT MESSAGE.REPLACED THE BACKUP OVERHEAT SWITCH.
